MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176674P
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic appendectomy procedure, there was an issue with two different devices that were used.The blade would not cut and the stapler jammed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.The visual inspection of the returned product noted: the lens was intact.The trocar, cannula, circular seal envelop seal were intact.No visual abnormalities were observed.Pmv performed functional testing; the device didn't cut through test media.No other abnormalities were noted.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6536637
Report Number9612501-2017-05414
Device Sequence Number19196973
Product Code GCJ
UDI-Device Identifier20884521080659
UDI-Public20884521080659
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number176674P
Device Catalogue Number176674P
Device Lot NumberJ6L0929X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2017
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by Manufacturer06/14/2017
06/14/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date07/10/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1